Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 2012, Volume 57, Issue 3, Pages 453–470
DOI: https://doi.org/10.4213/tvp4461
(Mi tvp4461)
 

This article is cited in 22 scientific papers (total in 22 papers)

Baeyes disorder problems on filtered probability spaces

M. V. Zhitlukhin, A. N. Shiryaev

Steklov Mathematical Institute of the Russian Academy of Sciences
References:
Received: 07.08.2012
English version:
Theory of Probability and its Applications, 2013, Volume 57, Issue 3, Pages 497–511
DOI: https://doi.org/10.1137/S0040585X97986072
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: M. V. Zhitlukhin, A. N. Shiryaev, “Baeyes disorder problems on filtered probability spaces”, Teor. Veroyatnost. i Primenen., 57:3 (2012), 453–470; Theory Probab. Appl., 57:3 (2013), 497–511
Citation in format AMSBIB
\Bibitem{ZhiShi12}
\by M.~V.~Zhitlukhin, A.~N.~Shiryaev
\paper Baeyes disorder problems on filtered probability spaces
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 3
\pages 453--470
\mathnet{http://mi.mathnet.ru/tvp4461}
\crossref{https://doi.org/10.4213/tvp4461}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3196783}
\elib{https://elibrary.ru/item.asp?id=20732969}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 3
\pages 497--511
\crossref{https://doi.org/10.1137/S0040585X97986072}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000324172100008}
\elib{https://elibrary.ru/item.asp?id=20455231}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884130651}
Linking options:
  • https://www.mathnet.ru/eng/tvp4461
  • https://doi.org/10.4213/tvp4461
  • https://www.mathnet.ru/eng/tvp/v57/i3/p453
  • This publication is cited in the following 22 articles:
    1. Michał Krawiec, Zbigniew Palmowski, “Multivariate Lévy-type drift change detection and mortality modeling”, Eur. Actuar. J., 14:1 (2024), 175  crossref
    2. Cagin Uru, Savas Dayanik, Semih O. Sezer, “Compound Poisson disorder problem with uniformly distributed disorder time”, Bernoulli, 29:3 (2023)  crossref
    3. Eksi Z., Schreitl D., “Closing a Bitcoin Trade Optimally Under Partial Information: Performance Assessment of a Stochastic Disorder Model”, Mathematics, 10:1 (2022), 157  crossref  isi
    4. Hachmi Ben Ameur, Xuyuan Han, Zhenya Liu, Jonathan Peillex, “When did global warming start? A new baseline for carbon budgeting”, Economic Modelling, 116 (2022), 106005  crossref
    5. Guimaraes W.R.S., Lima L.S., “Self-Organizing Three-Dimensional Ising Model of Financial Markets”, Phys. Rev. E, 103:6 (2021), 062130  crossref  isi
    6. Xu Z.Q. Yi F., “Optimal Redeeming Strategy of Stock Loans Under Drift Uncertainty”, Math. Oper. Res., 45:1 (2020), 384–401  crossref  mathscinet  isi  scopus
    7. Kruse T. Strack Ph., “An Inverse Optimal Stopping Problem For Diffusion Processes”, Math. Oper. Res., 44:2 (2019), 423–439  crossref  mathscinet  isi
    8. Lleo S., Ziemba W.T., “Can Warren Buffett Forecast Equity Market Corrections?”, Eur. J. Financ., 25:4 (2019), 369–393  crossref  isi
    9. Albert N. Shiryaev, Probability Theory and Stochastic Modelling, 93, Stochastic Disorder Problems, 2019, 239  crossref
    10. S. Lleo, W. T. Ziemba, “Predicting stock market crashes in China”, J. Portf. Manage., 44:5 (2018), 125–135  crossref  mathscinet  isi
    11. L. S. Lima, L. L. B. Miranda, “Price dynamics of the financial markets using the stochastic differential equation for a potential double well”, Physica A, 490 (2018), 828–833  crossref  mathscinet  isi
    12. Krawiec M. Palmowski Z. Plociniczak L., “Quickest Drift Change Detection in Levy-Type Force of Mortality Model”, Appl. Math. Comput., 338 (2018), 432–450  crossref  mathscinet  isi  scopus
    13. Olga Isupova, Springer Theses, Machine Learning Methods for Behaviour Analysis and Anomaly Detection in Video, 2018, 9  crossref
    14. L. S. Lima, “Modeling of the financial market using the two-dimensional anisotropic Ising model”, Physica A, 482 (2017), 544–551  crossref  mathscinet  isi
    15. Anastasiia Sokko, “Testing the Stochastic Disorder Model on Stock Markets”, SSRN Journal, 2017  crossref
    16. Thomas Kruse, Philipp Strack, “An Inverse Optimal Stopping Problem for Diffusion Processes”, SSRN Journal, 2017  crossref
    17. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “On confidence intervals for Brownian motion changepoint times”, Russian Math. Surveys, 71:1 (2016), 159–160  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    18. D. I. Lisovskii, “Bayesian disorder problem for the Brownian bridge”, Russian Math. Surveys, 71:5 (2016), 967–969  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    19. E. Z. Ferenstein, A. Pasternak-Winiarski, “Mathematical model of detecting disorders in service systems”, 2015 20th International Conference on Methods and Models in Automation and Robotics (MMAR) (Miedzyzdroje, Poland), IEEE, 2015, 724–727  crossref  isi
    20. M. V. Zhitlukhin, A. N. Shiryaev, “Optimal stopping problems for a Brownian motion with disorder on a segment”, Theory Probab. Appl., 58:1 (2014), 164–171  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:1093
    Full-text PDF :410
    References:141
    First page:5
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025